UTHM Institutional Repository

Numerical investigations on impulsive fuzzy differential equations

Amir Hamzah, Nor Shamsidah and Mamat, Mustafa and J., Kavikumar and Ahmad, Noor’ani (2013) Numerical investigations on impulsive fuzzy differential equations. Journal of Applied Sciences Research, 9 (9). pp. 5521-5532. ISSN 1819544X

Full text not available from this repository.

Abstract

In this paper, we proposed a method for computing the approximate solution for impulsive fuzzy differential equations by utilizing the existing results in impulsive differential equations and fuzzy differential equations. The numerical solutions are investigated since many impulsive differential equations cannot be solved analytically or their solving is complicated. The solutions are then compared through the examples.

Item Type: Article
Uncontrolled Keywords: Fuzzy differential equations; impulsive differential equations; impulsive fuzzy differential equations; numerical methods
Subjects: Q Science > QA Mathematics > QA297 Numerical analysis. Analysis
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:21
Last Modified: 13 Aug 2018 03:21
URI: http://eprints.uthm.edu.my/id/eprint/9812
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item